# SDR ASOA200900386

- Difficulty date: April 5, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 27,013 hours, 23,451 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460 PRESSURE FLOOR HAS MULTIPLE INDICATIONS NOTED BETWEEN FWD AND AFT SIDE OF FS 460 BL 0.0 AND RBL 9.0 AND BETWEEN FWD SIDE OF FS 460 BL 0.0 AND LBL 9.0. MULTIPLE INDICATIONS IN ALL THREE AREAS APPROX 3.0 INCHES IN LENGTH 90 PERCENT, 50 PERCENT AND 30 PERCENT.  ALL AREAS FAILED NDT INSP.  REMOVED TORN SEAL FROM PANEL 413AL. INSTALLED NEW SEAL IAW AMM 54-63-01-000-801 AND 54-63-01-400-801.
